# SDR V0XD20211102001

- Difficulty date: October 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670340991
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES CRACKED FROM SHEAR BOXES TO F.S 280 BEAM LBL 9.0 AND RBL 9.0. CORRECTIVE ACTION: REMOVED AND REPLACED ANGLES LBL 9 (P/N: CC670-34099-1) AND RBL 9 (P/N: CC670-34099-2) ON F.S. 280 BEAM IAW CRJ 900 SRM 51-42-21, 51-40-11, 51-21-11, 51-25-06, 51-25-16 TR 51-0065. SEE AVMAX W/O 80962 W/C: 1151.
